# SDR SIMA980181

- Difficulty date: January 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N427MQ
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 091
- System (JASC): 6120 · Propeller Controlling System
- Part: Harness
- Part number: S4003VB31
- Condition: Shorted
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A, E

## Discrepancy

AZO - FLT 4171 - EN ROUTE TO GRR FROM ORD, THE RT PROP MOVED TO FEATHER UNCOMMANDED.  THE ENG WAS SHUT DOWN AND A/C DIVERTED TO AZO AND LANDED WITHOUT INCIDENT.  CREW DID NOTE TORQUE IND WAS AT MAX AT THE TIME THE UNCOMMANDED FEATHER OCCURRED.  MX FOUND A CHAFED WIRE IN ENG WIRING HARNESS THAT ALLOWED THE FEATHERING CIRCUIT TO ACTIVATE.  ENG HARNESS WAS REPLACED.  ADDITIONALLY, THE FDAU AND WAS DETERMINED THE TORQUE VALUES WERE WITHIN LIMITS FOR BOTH THE ENG AND PROP TO REMAIN IN SERV.  PROP WAS REPLACED AS A PRECAUTIONARY MEASURE AT ENGINEERS REQUEST.  FOLLOWING THE ABOVE MENTIONED MX, A SATISFACTORY FUNCTIONAL TEST FLT WAS ACCOMPLISHED.  THE AIRCRAFT WAS RELEASED FOR SERVICE.  (M)
